# SDR MASA200600488

- Difficulty date: February 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 8,406 hours, 8,555 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: P1096
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ASH 7304 IAD - RETURNED TO FIELD DUE TO THE CABIN FILLED WITH SMOKE AFTER TAKEOFF.  MAINTENANCE IS TROUBLESHOOTING.  MAINTENANCE REPLACED COALESCER BAG.
